# SDR SWIA202266446

- Difficulty date: September 7, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N959SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7840
- Aircraft time: 45,387 hours, 39,055 cycles
- System (JASC): 5600 · Window/Windshield System
- Part: None
- Condition: Cracked
- Stage of operation: DE
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TRANSFER FROM EAML 987584 : L WINDOW HEAT CAUTION MESSAGE ON DESCENT.  CRACK STARTED TO FORM ON LEFT WINDOW.   (FLIGHT #5349 FILED CLOSED)   REFERENCE CP 25458374 FOR REMOVAL OF L/H SIDE WINDOW. INSTALLED SERVICEABLE L/H SIDE WINDOW PER AMM 56-12-01. TASK CARD 56-220-1000-SKY COCKPIT WINDSHIELD AND SIDE WINDOW INSTALLATION COMPLIED WITH. OPS AND LEAK CHECKS GOOD AT THIS TIME.
